Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 745175, 7 pages
http://dx.doi.org/10.1155/2015/745175
Research Article

A Novel Stability Analysis of Uncertain Switched Systems with Time-Varying Delays

1School of Mathematics, South China University of Technology, Guangzhou, Guangdong 510641, China
2College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China
3Guangxi Colleges and Universities Key Laboratory of Mathematics and Its Applications, Guangxi, China

Received 1 May 2015; Accepted 28 May 2015

Academic Editor: Zoltan Szabo

Copyright © 2015 Ganji Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ganji Huang, Shixian Luo, Linna Wei, and Wuhua Chen, “A Novel Stability Analysis of Uncertain Switched Systems with Time-Varying Delays,” Journal of Control Science and Engineering, vol. 2015, Article ID 745175, 7 pages, 2015. https://doi.org/10.1155/2015/745175.